... shot, but i have been in my period the entire time since that first shot. Is this a temorary side effect? Will my period eventually regulate itself or even stop? Cause if im not sure i want to renew my shot if its gonna keep me on my period for another 3 months straight
It's very common until you've had 2 or 3 shots. It should get less as your body gets used to it. Coming off Depo Provera can also trigger bleeding, so you may as well try for 2/3 shots as you could end up bleeding anyway.
Most women find their periods stop all together after 2 or 3 shots.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Oct 2015 • 5 answers
Updated 12 Dec 2013 • 2 answers
Updated 10 Dec 2014 • 1 answer
Depo-Provera - Hi, I got my depo provera shot on the 3rd march and also took the morning after pill?
Updated 8 Sep 2015 • 1 answer
Updated 10 Nov 2017 • 1 answer